Missouri Journal of Mathematical Sciences

Hermitian K-Theory of Monoid Rings and the Ring of Integers in a Finite Extension of Q_2

Arwa Abbassi

Full-text: Open access


In this work, we give two applications of Karoubi's fundamental theorem of hermitian K-theory. We prove some isomorphisms in L-theory of monoid rings and the ring of integers in a finite extension of $\mathbb{Q}_{2}$.

Article information

Missouri J. Math. Sci., Volume 25, Issue 2 (2013), 177-185.

First available in Project Euclid: 12 November 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 19D50: Computations of higher $K$-theory of rings [See also 13D15, 16E20]

hermitian K-theory c-divisible monoid and ring of integers


Abbassi, Arwa. Hermitian K-Theory of Monoid Rings and the Ring of Integers in a Finite Extension of Q_2. Missouri J. Math. Sci. 25 (2013), no. 2, 177--185. doi:10.35834/mjms/1384266202. https://projecteuclid.org/euclid.mjms/1384266202

Export citation


  • J. Gubeladze, Algebraic K-theory of monoid rings, Proceedings of A. Razmadze Mathematical Institute, Georgian Academy of Sciences, Tbilisi, date of publication.
  • M. Karoubi, Périodicité de la K-théorie hermitienne, Lecture Notes in Math, year? 343, 301–411.
  • M. Karoubi, Le théorème fondamental de la K-théorie hermitienne, Annals of Mathematics, 2nd Ser., 112.2 (1980), 259–282.
  • M. Karoubi, Théorie de Quillen et homologie du groupe orthogonal, Ann. of Math., 112 (1980), 207–257.
  • I. A. Panin, On a theorem of Hurewicz and K-theory of complete discrete valuation rings, Math. USSR Izvestiya, 29.1 (1987), xxx–xxx.
  • J. Wagoner, Delooping classifying spaces in algebraic K-theory, Topology, 11 (1972), 349–370.